RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 237–251 (Mi fpm1154)  

This article is cited in 1 scientific paper (total in 1 paper)

On congruences of groupoids closely connected with quasigroups

V. A. Shcherbacova, A. Kh. Tabarovb, D. I. Puşcaşua

a Institute of Mathematics and Computer Science, Academy of Sciences of Moldova
b Tajik National State University

Abstract: Conditions when a congruence of a left (right) division groupoid and a left (right) cancellation groupoid is closed (“normal”) are given. Conditions for the simplicity of the above-mentioned groupoids are obtained.

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 785–795

Bibliographic databases:

UDC: 512.548+512.53

Citation: V. A. Shcherbacov, A. Kh. Tabarov, D. I. Puşcaşu, “On congruences of groupoids closely connected with quasigroups”, Fundam. Prikl. Mat., 14:5 (2008), 237–251; J. Math. Sci., 163:6 (2009), 785–795

Citation in format AMSBIB
\Bibitem{ShcTabPus08}
\by V.~A.~Shcherbacov, A.~Kh.~Tabarov, D.~I.~Pu{\c s}ca{\c s}u
\paper On congruences of groupoids closely connected with quasigroups
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 237--251
\mathnet{http://mi.mathnet.ru/fpm1154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533591}
\elib{http://elibrary.ru/item.asp?id=12174999}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 785--795
\crossref{https://doi.org/10.1007/s10958-009-9716-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249138107}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1154
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:330
    Full text:149
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019